{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T23:02:40Z","timestamp":1777417360624,"version":"3.51.4"},"reference-count":5,"publisher":"SAGE Publications","issue":"10","license":[{"start":{"date-parts":[[1991,10,1]],"date-time":"1991-10-01T00:00:00Z","timestamp":686275200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["DICP"],"published-print":{"date-parts":[[1991,10]]},"abstract":"<jats:p>This case illustrates a severe adverse reaction of the central nervous system involving a moderate overdose of diclofenac sodium along with therapeutic dosages of indomethacin and ibuprofen. Our patient became disoriented, hallucinated, lost consciousness, and suffered respiratory arrest after ingesting five diclofenac tablets (375 mg total), two ibuprofen tablets (400 mg total), and one indomethacin capsule (75 mg). Aggressive supportive therapy was instituted and the patient improved. She was awake, alert, and extubated in less than 24 hours with no serious sequelae.<\/jats:p>","DOI":"10.1177\/106002809102501006","type":"journal-article","created":{"date-parts":[[2017,7,1]],"date-time":"2017-07-01T02:38:51Z","timestamp":1498876731000},"page":"1066-1067","source":"Crossref","is-referenced-by-count":5,"title":["Suspected Central Nervous System Toxicity from Inadvertent Nonsteroidal Antiinflammatory Drug Overdose"],"prefix":"10.1177","volume":"25","author":[{"given":"Thomas P.","family":"Bright","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Claudia J.","family":"McNulty","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[1991,10,1]]},"reference":[{"key":"bibr-bibr1-106002809102501006","doi-asserted-by":"publisher","DOI":"10.1007\/BF03259825"},{"key":"bibr-bibr2-106002809102501006","first-page":"1","volume":"3","author":"Court H","year":"1984","journal-title":"Adverse Drug React Acute Poisoning Rev"},{"key":"bibr-bibr3-106002809102501006","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(86)80617-5"},{"key":"bibr-bibr4-106002809102501006","first-page":"527","volume-title":"Manual of toxicological emergencies","author":"Rittenberry TJ","year":"1989"},{"key":"bibr-bibr5-106002809102501006","doi-asserted-by":"publisher","DOI":"10.1097\/00003246-198612000-00018"}],"container-title":["DICP"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/106002809102501006","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/106002809102501006","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:04:34Z","timestamp":1777374274000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/106002809102501006"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1991,10]]},"references-count":5,"journal-issue":{"issue":"10","published-print":{"date-parts":[[1991,10]]}},"alternative-id":["10.1177\/106002809102501006"],"URL":"https:\/\/doi.org\/10.1177\/106002809102501006","relation":{},"ISSN":["1042-9611"],"issn-type":[{"value":"1042-9611","type":"print"}],"subject":[],"published":{"date-parts":[[1991,10]]}}}